Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 189, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 26, 2012, 7:18 PM EDT for Montgomery County, Powell County, Kentucky. It was in force for 27 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 7:18 PM EDT (23:18 UTC)
- Expired
- Jul 26, 2012, 7:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Montgomery County, KY, Powell County, KY
The radar
The Jackson,KY radar (KJKL), 63 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 7:30 PM EDT | TSTM WND DMG | Levee, KY | NUMEROUS TREES DOWN IN THE LEVEE COMMUNITY ALONG HWY 11 AND 646. |
| Jul 26, 7:33 PM EDT | TSTM WND DMG | 4 Se Mount Sterling, KY | TREE DOWN NEAR THE INTERSECTION OF SPENCER ROAD AND WHITAKER LANE. |
| Jul 26, 7:35 PM EDT | TSTM WND GST 54 | 2 W Mount Sterling, KY | GUST MEASURED AT MOUNT STERLING AIRPORT. |
| Jul 26, 7:38 PM EDT | TSTM WND DMG | Jeffersonville, KY | LARGE TREE BLOWN DOWN ON A HIGH TENSION POWER LINE ALONG HWY 460. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 6:26 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1791 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
759
WUUS53 KJKL 262318
SVRJKL
KYC173-197-262345-
/O.NEW.KJKL.SV.W.0189.120726T2318Z-120726T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
718 PM EDT THU JUL 26 2012
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN POWELL COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 745 PM EDT
* AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WADES MILL...OR 5 MILES EAST OF WINCHESTER...AND MOVING EAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...STANTON...GRASSY LICK...WADES MILL...KLONDIKE...
PREWITT...WESTBEND...VIRDEN...POWELL VALLEY...LEVEE...
WALTERSVILLE...CLAY CITY...EWINGTON...GATEWOODS STATION...
CAMARGO...COONS STATION...UPPER SPENCER...HOWARDS MILL...LOWER
SPENCER AND BEAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3792 8377 3791 8376 3778 8372 3786 8401
3792 8400 3794 8398 3810 8407 3810 8384
TIME...MOT...LOC 2318Z 270DEG 27KT 3801 8407
WIND...HAIL 60MPH 1.00IN
$$
ABE2 follow-up statements
833
WWUS53 KJKL 262331
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
731 PM EDT THU JUL 26 2012
KYC173-197-262345-
/O.CON.KJKL.SV.W.0189.000000T0000Z-120726T2345Z/
MONTGOMERY KY-POWELL KY-
731 PM EDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR POWELL AND
MONTGOMERY COUNTIES UNTIL 745 PM EDT...
AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM STOOPS TO LEVEE TO HARRIS
FERRY...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
STANTON...LEVEE...GATEWOODS STATION...CAMARGO...COONS STATION...
HOWARDS MILL...UPPER SPENCER...WESTBEND...LOWER SPENCER...OGGS
STATION...VIRDEN...JEFFERSONVILLE...LUCKY STOP...BEAN...POWELL
VALLEY...WALTERSVILLE...CLAY CITY...ROSSLYN...CAT CREEK AND BOWEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3792 8377 3791 8376 3778 8372 3786 8401
3792 8400 3794 8398 3810 8407 3810 8384
TIME...MOT...LOC 2331Z 270DEG 27KT 3811 8390 3798 8393
3787 8410
WIND...HAIL 60MPH 1.00IN
$$
JACOBSON829
WWUS53 KJKL 262344
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
744 PM EDT THU JUL 26 2012
KYC173-197-262353-
/O.EXP.KJKL.SV.W.0189.000000T0000Z-120726T2345Z/
MONTGOMERY KY-POWELL KY-
744 PM EDT THU JUL 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR POWELL AND MONTGOMERY COUNTIES
HAS BEEN BEEN REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM.
LAT...LON 3792 8377 3791 8376 3778 8372 3786 8401
3792 8400 3794 8398 3810 8407 3810 8384
TIME...MOT...LOC 2343Z 270DEG 27KT 3811 8378 3798 8382
3787 8399
$$
JACOBSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:30 PM EDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jul 26, 3:30 PM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 330 PM EDT THU JUL 26 2012 .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 300 PM EDT THU JUL 26 2012 CHALLENGING FORECAST FOR THE SHORT TERM. BEST DYNAMICS AND FORCING REMAIN TO THE NORTH OF OUR AREA AT THIS TIME...BUT WITH CONTINUED INSOLATION FOR SEVERAL MORE HOURS AIR MASS OVER EAST KY WILL CONTINUE TO DESTABILIZE. LATEST GOES SOUNDER SHOWS LIFTED INDICES FROM -3 TO -5 OVER AREA...AND PLENTY OF LOW LEVEL MOISTURE IS IN PLACE WITH DEWPOINTS IN THE LOWER TO MIDDLE 70S. HOWEVER THE WINDOW FOR SEVERE WEATHER IN EAST KY LOOKS VERY LIMITED DUE TO TIMING OF WHEN CONVECTION SHOULD ENTER THE AREA. BEST ESTIMATE AT THIS TIME IS FOR CONVECTION TO ENTER THE FAR NORTH AROUND 8 PM. WITH BEST FORCING REMAINING NORTH OF THE AREA AND THE FACT THAT WE WILL BE LOSING DAYTIME HEATING DO NOT EXPECT CONVECTION THAT ENTERS OUR AREA TO MAINTAIN SEVERE CHARACTERISTICS...IF IT IS SEVERE TO BEGIN WITH...VERY FAR SOUTH AND EAST INTO THE FORECAST AREA. THERE IS ALSO A WIDE RANGE OF MODEL SOLUTIONS FOR THE NEAR TERM AS TO TIMING AND EXTENT OF SHOWERS AND THUNDERSTORMS TONIGHT AND AGAIN ON FRIDAY INTO FRIDAY EVENING. FOR THE VERY NEAR TERM HAD BEEN FAVORING THE HRRR WHICH HAD BEEN VERY CONSISTENT WITH SEVERAL RUNS IN A ROW SHOWING THE SHOWERS AND THUNDERSTORMS MOVING INTO THE FAR NORTH PART OF OUR AREA AROUND 01Z. HOWEVER THE LATEST...15Z RUN IS KEEPING MOST OF OUR AREA DRY THROUGH 06Z. FOR NOW HAVE GONE WITH A BLEND OF NEIGHBORING FORECAST OFFICE TIMING...CURRENT RADAR TRENDS...ANALYSIS AND MODEL BLENDS. ALL CONVECTION TONIGHT WILL BE PRE FRONTAL...AND WITH THE FRONT YET TO PUSH INTO OUR AREA ON FRIDAY...ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE YET AGAIN...AS UPPER SHORT WAVE TROF MOVES ACROSS THE LAKES AND OH VALLEY. THE 12Z NAM IS THE MOST AGGRESSIVE WITH THIS IDEA...AND SPC HAS PLACED OUR ENTIRE AREA IN A SLIGHT RISK FOR FRIDAY. THERE IS CONSIDERABLE QUESTION AS TO HOW MUCH INSTABILITY WILL BE PRESENT ON FRIDAY THOUGH. WILL CARRY THUNDERSTORM CHANCES ON FRIDAY FOR ONGOING MORNING CONVECTION AND ALSO CHANCE FOR REDEVELOPMENT IN THE AFTERNOON...AND WILL CARRY SLIGHT CHANCE TO CHANCE INTO FRIDAY NIGHT. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 330 PM EDT THU JUL 26 2012 THE PERIOD WILL BEGIN WITH AN UPPER LEVEL SHORTWAVE TROUGH PUSHING EAST OF THE AREA WITH RISING HEIGHTS ACROSS THE REGION ON SAT. UPPER LEVEL RIDGING WILL GENERALLY DOMINATE THE WEEKEND WITH SFC HIGH PRESSURE BUILDING INTO THE OHIO VALLEY BEFORE SHIFTING EAST AT THE END OF WEEKEND. HOWEVER...BY EARLY NEXT WEEK THE RIDGE BECOME ESTABLISHED A BIT FURTHER SOUTHWEST IN THE SOUTHERN PLAINS WITH THE REGION ENDING UP IN NW FLOW ALOFT BETWEEN THIS RIDGE AND TROUGHING OVER THE GREAT LAKES...NORTHEAST AND DOWN ALONG THE EASTERN SEABOARD. THIS OVERALL PATTERN WILL REMAIN UNCHANGED TROUGH THE END OF THE PERIOD. THIS SCENARIO WILL LEAD TO A RATHER QUIET AND PLEASANT PATTERN OVER THE WEEKEND AND YIELD MORE ACTIVE WEATHER WITH THE THREAT OF CONVECTION. THIS CONVECTION SHOULD LARGELY HAVE A DIURNAL COMPONENT TO IT...BUT MCS NOCTURNAL CONVECTION WILL ALSO BE POSSIBLE. TIMING OF THE THE GREATEST THREAT OF NOCTURNAL CONVECTION IS LOW ATTM...ALTHOUGH MODELS TO POINT TOWARD SOME OF THIS POSSIBLY OCCURRING ON MON NIGHT. WE WENT WITH SLIGHT CHANCE POPS IN THE SW LATE ON SUN NIGHT WITH CHANCE POPS WITH THE DIURNAL FLAVOR FROM THEN ON. AS FOR TEMPS...MAX TEMPS SHOULD AVERAGE NEAR NORMAL THROUGH THE PERIOD...WITH THE GREATEST DEPARTURE IN OVERNIGHT LOWS FROM TUE NIGHT ON. MIN T ON SAT NIGHT...IN THE LOW TO MID 60S MAY BE THE LOWEST OBSERVED SO FAR THIS MONTH IN VALLEY LOCATIONS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 145 PM EDT THU JUL 26 2012 VFR CONDITIONS WILL PREVAIL THROUGH THE AFTERNOON AND INTO THE EVENING...THOUGH THERE WILL BE WIND GUSTS TO AROUND 20 KNOTS FROM THE SOUTHWEST. THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE NORTHERN PART OF THE FORECAST AREA AROUND 01Z IN ADVANCE OF AN APPROACHING COLD FRONT. THUNDERSTORMS ARE THEN EXPECTED TO ADVANCE ACROSS THE FORECAST AREA DURING THE OVERNIGHT PERIOD...WITH CONDITIONS TO MVFR OR IFR. ONCE THE THUNDERSTORMS PASS EXPECT IFR TO MVFR CONDITIONS IN FOG AND LOW CLOUD TO PERSIST INTO THE DAY ON FRIDAY. CONDITIONS WILL IMPROVE BACK TO VFR DURING THE DAY FRIDAY. && .JKL WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR KYZ044-050>052. && SHORT TERM...SBH LONG TERM....JP AVIATION...SBH
Hazardous weather outlook, Jul 26, 3:53 PM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 353 PM EDT THU JUL 26 2012 KYZ044-050>052-271200- FLEMING-MONTGOMERY-BATH-ROWAN- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD 353 PM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 105 DEGREES LATE THIS AFTERNOON. SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. THE PRIMARY THREATS WITH ANY STORMS WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAIN WHICH COULD RESULT IN NUISANCE FLOODING OR ISOLATED OCCURRENCES OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY AND FRIDAY EVENING. ANY STORMS THAT OCCUR FRIDAY AFTERNOON COULD BE BE SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. THUNDERSTORMS ARE ALSO POSSIBLE AT TIMES FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WIND OR FLASH FLOODING TO THE NATIONAL WEATHER SERVICE IN JACKSON. KYZ058>060-068-069-079-080-083>088-104-106>120-271200- ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE- MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE- MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER- MARTIN-PIKE- INCLUDING THE CITIES OF...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 353 PM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX VALUES WILL BE AROUND 100 DEGREES LATE THIS AFTERNOON. SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. THE PRIMARY THREATS WITH ANY STORMS WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAIN WHICH COULD RESULT IN NUISANCE FLOODING OR ISOLATED OCCURRENCES OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY AND FRIDAY EVENING. ANY STORMS THAT OCCUR FRIDAY AFTERNOON COULD BE BE SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. THUNDERSTORMS ARE ALSO POSSIBLE AT TIMES FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WIND OR FLASH FLOODING TO THE NATIONAL WEATHER SERVICE IN JACKSON. SBH
In the hours before
Special weather statement, Jul 26, 6:23 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 623 PM EDT THU JUL 26 2012 KYZ044-051-052-262315- ROWAN-BATH-FLEMING- 623 PM EDT THU JUL 26 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 715 PM EDT THURSDAY EVENING... NORTHERN ROWAN... NORTHWESTERN BATH AND FLEMING. AT 623 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST OF SHARPSBURG...OR 15 MILES NORTHEAST OF PARIS...MOVING EAST AT 45 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...COWAN AROUND 630 PM EDT...PECKS RIDGE AROUND 635 PM EDT...POPLAR PLAINS AROUND 640 PM EDT...WALLINGFORD AROUND 645 PM EDT...MUSES MILLS AROUND 650 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. ABE
Local storm report, Jul 26, 7:17 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
717 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG MOUNT STERLING 38.06N 83.95W
07/26/2012 MONTGOMERY KY 911 CALL CENTER
LARGE LIMB ACROSS THE ENTRANCE TO 911 CENTER ON 200 OAK
GROVE DRIVE.
&&
TBREWERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 10:13 AM EDT | Heat Advisory | JKL | Bath, Fleming, Montgomery, Rowan | 8 hr |
| Jul 26, 6:30 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery | 45 min |
| Jul 26, 7:01 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Rowan | 29 min |
| Jul 26, 7:36 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Powell, Rowan | 39 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.